# SDR RYNA2009010700001

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N929RD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 63,530 hours, 21,784 cycles
- Engine: Rroyce RB211535E4
- Engine time: 33,650 hours, 11,489 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4
- Part serial: 31413
- Condition: Malfunctioned
- Location: Right
- Part time: 33,650 hours, 11,489 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M, A
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF, AT MAX TAKEOFF POWER THE RT ENGINE COMPRESSOR STALLED.  ENG PARAMETERS WERE EGT 886 FOR A TOTAL OF 6 SECONDS.  ADDITIONALLY, DEADHEADING CREW REPORTEDLY OBSERVED FLAMES FROM RT ENG DURING COMPRESSOR STALL.  INITIATED WO TO BOROSCOPE ENGINE IAW AMM 72-00-00 TO EXAMINE THE LP AND HP COMPRESSOR SECTIONS ALONG WITH THE HP, IP AND LP TURBINE SECTIONS FOR DAMAGE.  BASED ON ENGINEERING REVIEW AND IAW WITH APPLICABLE, RR DATA RT ENG WILL BE REMOVED AND REPLACED.
